# SDR DL72W954261

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, A CRACK WAS FOUND ON THE VERTICAL BEAM ON THE OUTBOARD SIDE STATION 1183 RBL 8 AND AN EXISTING REPAIR FOR SIMILAR DAMAGE FOR LBL 8.  ALSO, ON THE VERTICAL BEAM ON THE OUTBOARD SIDE STATION 1183, THAT WAS NOT INSTALLED PER EO 4-59275-3AD FIG 3.  THIS ER/A WILL REMOVE THE EXISTING REPAIR AND REPAIR THE DAMAGE PER THIS EO FOR AD 90-06-09,  PER DL ERA 302677-14AD.
